# SDR DALA2018021200848

- Difficulty date: February 10, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 60,920 hours, 22,600 cycles
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Condition: Malfunctioned
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE FAILED A DEPLOYMENT TEST.  FOUND THE BOTTLE VALVE TO HAVE MALFUNCTIONED. REPLACED THE BOTTLE AND SLIDE IAW SPC 56-2560-9-0002, AND SPC 55-2560-9-0016.
